# SDR DLM88001857

- Difficulty date: September 24, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 25,330 hours, 20,003 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: Aft
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IN FLT FUMES AND SMELL THROUGHOUT AFT CABIN AREA.  DIVERTED  TO LIT.  PERFORMED DUCT BURNOUT.  REPLACED COALESCER BAGS.
